| Model Number |
N/A |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/26/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) review is not possible, as no manufacturing lot number has been provided by the complainant.
Event or Problem Description
It was reported that the connection seems to have something blocking the threads of the luer connection.The needle-free connector (nfc) that was being luered onto the picc is a baxter one-link.When they aspirated the picc, there were visible air bubbles.When the picc had been flushed, there was and a leak coming from the connection.The reporter came to the conclusion that there is something wrong with the threads of the picc that is causing an interference of a closed luered connection.It was further reported that when this occurrence had happened, they switched the patient¿s bard picc out for an angiodynamics picc and used the exact same baxter one-link nfc that had been used on the bard picc and then had no leaking.